Citations refer to the original publication, not to a Scieee localized version.
Cano Urdiales, B., Moreta Santos, M. J., & Valladolid, U. D. (2025). Efficient exponential Rosenbrock methods till order four. Journal of Computational and Applied Mathematics, 453, 116158. https://doi.org/10.1016/j.cam.2024.116158
Cano Urdiales, Begoña, et al. “Efficient exponential Rosenbrock methods till order four.” Journal of Computational and Applied Mathematics, vol. 453, 2025, pp. 116158. https://doi.org/10.1016/j.cam.2024.116158.
Cano Urdiales, Begoña, María Jesús Moreta Santos, and Universidad de Valladolid. “Efficient exponential Rosenbrock methods till order four.” Journal of Computational and Applied Mathematics 453 (2025): 116158. https://doi.org/10.1016/j.cam.2024.116158.
Cano Urdiales, B., Moreta Santos, M. J. and Valladolid, U. D. (2025) ‘Efficient exponential Rosenbrock methods till order four’, Journal of Computational and Applied Mathematics, 453, pp. 116158. Available at: https://doi.org/10.1016/j.cam.2024.116158.
B. Cano Urdiales, M. J. Moreta Santos, and U. D. Valladolid, “Efficient exponential Rosenbrock methods till order four,” Journal of Computational and Applied Mathematics, vol. 453, pp. 116158, 2025, doi: 10.1016/j.cam.2024.116158.
@article{canourdiales2025efficient,
author = {Cano Urdiales, Begoña and Moreta Santos, María Jesús and Valladolid, Universidad de},
title = {Efficient exponential Rosenbrock methods till order four},
journal = {Journal of Computational and Applied Mathematics},
year = {2025},
volume = {453},
pages = {116158},
publisher = {Elsevier},
doi = {10.1016/j.cam.2024.116158},
url = {https://doi.org/10.1016/j.cam.2024.116158}
}